# SDR SWAA2023052547333

- Difficulty date: May 10, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 38,285 hours, 23,370 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 947 FRAME SUPPORT FITTING IS CRACKED LBL 11<[01] REMOVED SUPPORT FITTING AT BS 947 LBL 11 AFT CARGO BAY IAW SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW SUPPORT FITTING AT BS 947 LBL 11 AFT CARGO BAY IAW SRM 51-40-05-0G-0; DWG 149A8103; OK TO INSTALL;[03] VERIFIED CORRECTIVE ACTION 1-2 AND MEASUREMENT TABLE OK TO INSTALL GIVEN;[04] INSTALLED NEW FRAME SUPPORT FITTING AFT CARGO BAY BS 947 LBL 11 IAW SRM 51-40-02-0G-0 DWG 149A8103; CARD IS COMPLETED;[05] VERIFIED CORRECTION ACTION ITEM 4.;[06] VERIFIED ALL CORRECTION ACTION ITEM AND MEASUREMENT TABLE; CARD COMPLETE
